Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Loose motions with abdominal pain

I am getting loose motions with abdominal pain, please help me
Asked On : Sun, 11 Jul 2010
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello surekha;
welcome to HealthcareMagic
Loose motions with pain in abdomen can be due to infection of the intestines.If you are not pregnant and if you are not allergic to any of the medicines then you can take tablet-Oflox-TZ 1 tablet 2 times a day for 3 days which is a combination of Ofloxacin and Tinidazole both antibacterial and antiprotozoal.Also since it can cause acidity and nausea you have to take antacid tablet like Zinetac-300 mg along with the other tablet.Drink enough water to maintain hydration.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor